Alert archive / Wisconsin / Frost Advisories in 2011
Frost Advisory 7, NWS La Crosse, WI
NWS La Crosse, WI issued this frost advisory at Oct 1, 2011, 3:00 PM CDT for 10 counties in Wisconsin; Clayton County, Iowa. It took effect at Oct 2, 2011, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2011, 3:00 PM CDT (20:00 UTC)
- In effect from
- Oct 2, 2011, 1:00 AM CDT
- Expired
- Oct 2, 2011, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS La Crosse, WI
Counties Clayton County, IA, Adams County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 47 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
435 WWUS73 KARX 012000 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 300 PM CDT SAT OCT 1 2011 ...MORE FROST TO DEVELOP TONIGHT... .CLEAR SKIES...LIGHT WINDS...AND TEMPERATURES FALLING TO NEAR FREEZING WILL LEAD TO AREAS OF FROST LATE TONIGHT AND EARLY SUNDAY MORNING. WIDESPREAD FROST WILL BE MORE LIKELY IN COLD DRAINAGE AND SHELTERED AREAS...ESPECIALLY ALONG AND NORTHEAST OF THE INTERSTATE 94 CORRIDOR. IAZ030-WIZ017-029-034-042>044-053>055-061-020400- /O.NEW.KARX.FR.Y.0007.111002T0600Z-111002T1400Z/ CLAYTON-TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD- RICHLAND-GRANT- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 300 PM CDT SAT OCT 1 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * LOW TEMPERATURES WILL FALL INTO THE LOWER 30S...LEADING TO AREAS OF FROST. * ANNUAL FLOWERS...TENDER VEGETATION...AND HOUSE PLANTS THAT HAVE BEEN SUMMERED OUTDOORS COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ RIECK WEATHER.GOV/LACROSSE
5 follow-up statements
063 WWUS73 KARX 020204 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 904 PM CDT SAT OCT 1 2011 ...ANOTHER NIGHT WITH SOME FROST... .MORE FROST IS EXPECTED TO FROM OVER PORTIONS OF THE AREA TONIGHT AS TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S. AN AREA OF HIGH PRESSURE OVER WISCONSIN WILL PROVIDE CLEAR SKIES AND LIGHT WINDS WHICH WILL BE FAVORABLE FOR THE FORMATION OF SOME FROST. THE FROST WILL BE MORE LIKELY TO FORM IN COLD DRAINAGE AND SHELTERED AREAS...ESPECIALLY ALONG AND NORTHEAST OF INTERSTATE 94 IN CENTRAL WISCONSIN. IAZ030-WIZ017-029-034-042>044-053>055-061-021015- /O.CON.KARX.FR.Y.0007.111002T0600Z-111002T1400Z/ CLAYTON-TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD- RICHLAND-GRANT- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 904 PM CDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * AREAS OF FROST ARE EXPECTED TO FORM TONIGHT AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S. * ANNUAL FLOWERS...TENDER VEGETATION...AND HOUSE PLANTS THAT HAVE BEEN SUMMERED OUTDOORS COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 04 WEATHER.GOV/LACROSSE
806 WWUS73 KARX 020206 CCA NPWARX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LA CROSSE WI 905 PM CDT SAT OCT 1 2011 ...ANOTHER NIGHT WITH SOME FROST... .MORE FROST IS EXPECTED TO FORM OVER PORTIONS OF THE AREA TONIGHT AS TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S. AN AREA OF HIGH PRESSURE OVER WISCONSIN WILL PROVIDE CLEAR SKIES AND LIGHT WINDS WHICH WILL BE FAVORABLE FOR THE FORMATION OF SOME FROST. THE FROST WILL BE MORE LIKELY TO FORM IN COLD DRAINAGE AND SHELTERED AREAS...ESPECIALLY ALONG AND NORTHEAST OF INTERSTATE 94 IN CENTRAL WISCONSIN. IAZ030-WIZ017-029-034-042>044-053>055-061-021030- /O.CON.KARX.FR.Y.0007.111002T0600Z-111002T1400Z/ CLAYTON-TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD- RICHLAND-GRANT- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 905 PM CDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... * AREAS OF FROST ARE EXPECTED TO FORM TONIGHT AS TEMPERATURES FALL INTO THE LOWER TO MIDDLE 30S. * ANNUAL FLOWERS...TENDER VEGETATION...AND HOUSE PLANTS THAT HAVE BEEN SUMMERED OUTDOORS COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 04 WEATHER.GOV/LACROSSE
030 WWUS73 KARX 020847 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 347 AM CDT SUN OCT 2 2011 ...AREAS OF FROST THIS MORNING... .CLEAR SKIES AND LIGHT TO CALM WINDS HAVE ALLOWED TEMPERATURES TO FALL THROUGH THE 30S IN MOST LOCATIONS. AS OF 3 AM...THE TEMPERATURE WAS 28 DEGREES AT BLACK RIVER FALLS AND SPARTA...AND LOWER TO MIDDLE 30S ELSEWHERE ACROSS CENTRAL AND SOUTHWEST WISCONSIN...AS WELL AS PORTIONS OF FAR NORTHEAST IOWA. TEMPERATURES ARE EXPECTED TO CONTINUE FALLING A COUPLE MORE DEGREES UNTIL SUNRISE..LEADING TO MORE FROST FORMATION EARLY THIS MORNING. THE MOST SUSCEPTIBLE AREAS FOR WIDESPREAD FROST IS EXPECTED TO BE ACROSS CENTRAL WISCONSIN ALONG AND NORTHEAST OF INTERSTATE 94 IN THE LOWER LYING BOG AREAS...AS WELL AS OTHER FAVORED COLD AIR DRAINAGE SPOTS. IAZ030-WIZ017-029-034-042>044-053>055-061-021400- /O.CON.KARX.FR.Y.0007.000000T0000Z-111002T1400Z/ CLAYTON-TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD- RICHLAND-GRANT- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 347 AM CDT SUN OCT 2 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES WILL BOTTOM OUT THIS MORNING IN THE UPPER 20S TO MIDDLE 30S ALLOWING AREAS OF FROST TO FORM. * ANNUAL FLOWERS...TENDER VEGETATION...AND HOUSE PLANTS THAT HAVE BEEN SUMMERED OUTDOORS COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DAS WEATHER.GOV/LACROSSE
255 WWUS73 KARX 020938 CCA NPWARX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LA CROSSE WI 438 AM CDT SUN OCT 2 2011 ...AREAS OF FROST THIS MORNING... .CLEAR SKIES AND LIGHT TO CALM WINDS HAVE ALLOWED TEMPERATURES TO FALL THROUGH THE 30S IN MOST LOCATIONS. AS OF 3 AM...THE TEMPERATURE WAS 28 DEGREES AT BLACK RIVER FALLS AND SPARTA...AND LOWER TO MIDDLE 30S ELSEWHERE ACROSS CENTRAL AND SOUTHWEST WISCONSIN...AS WELL AS PORTIONS OF FAR NORTHEAST IOWA. TEMPERATURES ARE EXPECTED TO CONTINUE FALLING A COUPLE MORE DEGREES UNTIL SUNRISE..LEADING TO MORE FROST FORMATION EARLY THIS MORNING. THE MOST SUSCEPTIBLE AREAS FOR WIDESPREAD FROST IS EXPECTED TO BE ACROSS CENTRAL WISCONSIN ALONG AND NORTHEAST OF INTERSTATE 94 IN THE LOWER LYING BOG AREAS...AS WELL AS OTHER FAVORED COLD AIR DRAINAGE SPOTS. IAZ030-WIZ017-029-034-042>044-053>055-061-021400- /O.COR.KARX.FR.Y.0007.000000T0000Z-111002T1400Z/ CLAYTON-TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD- RICHLAND-GRANT- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 438 AM CDT SUN OCT 2 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES WILL BOTTOM OUT THIS MORNING IN THE UPPER 20S TO MIDDLE 30S ALLOWING AREAS OF FROST TO FORM. * ANNUAL FLOWERS...TENDER VEGETATION...AND HOUSE PLANTS THAT HAVE BEEN SUMMERED OUTDOORS COULD BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DAS WEATHER.GOV/LACROSSE
321 WWUS73 KARX 021352 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 852 AM CDT SUN OCT 2 2011 ...TEMPERATURES WARMING...FROST THREAT ENDING... .MANY LOCATIONS APPROACHED OR DIPPED BELOW THE FREEZING MARK LATE SATURDAY NIGHT AND EARLY THIS MORNING. THE COLDEST SPOTS WERE AGAIN IN THE LOW LAYING AREAS ALONG AND NORTHEAST OF INTERSTATE 94. WITH THE SUNSHINE...TEMPERATURES WERE WARMING INTO THE MID AND UPPER 30S AS OF MID MORNING...WITH THE FROST THREAT ENDING. IAZ030-WIZ017-029-034-042>044-053>055-061-021500- /O.EXP.KARX.FR.Y.0007.000000T0000Z-111002T1400Z/ CLAYTON-TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD- RICHLAND-GRANT- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA/TOMAH...MAUSTON...VIROQUA... PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 852 AM CDT SUN OCT 2 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES WILL WARM INTO THE 40S AND LOWER 50S THROUGH THE REST OF THE MORNING...ENDING THE FROST THREAT. THUS THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM. $$ RRS WEATHER.GOV/LACROSSE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this frost advisory went out at Oct 1, 2:57 PM CDT, 3 minutes earlier.
Area forecast discussion, Oct 1, 2:57 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
257 PM CDT SAT OCT 1 2011
.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
257 PM CDT SAT OCT 1 2011
MAIN FORECAST CONCERN THIS PACKAGE...FROST POTENTIAL AGAIN LATE
TONIGHT...TEMPERATURES THRU THE PERIOD.
18Z SURFACE ANALYSIS HAD A BROAD AREA OF HIGH PRESSURE CENTERED OVER
THE MID/UPPER MS RIVER VALLEY WITH THE RIDGE AXIS FROM LK SUPERIOR
TO NORTHERN MO. VIS IMAGERY/SFC OBS SHOWED GENERALLY SUNNY SKIES
ACROSS MUCH OF THE CENTRAL CONUS FROM THE LEE OF THE ROCKIES TO
WESTERN MI AND KY. EVEN WITH THE FULL SUNSHINE...TEMPS ON THE COOL
SIDE TODAY WITH EARLY AFTERNOON READINGS IN THE 50S TO LOW 60S OVER
MOST OF MN/IA/WI.
MODEL RUNS OF 01.12Z LOOK TO HAVE INITIALIZED QUITE WELL. SOLUTIONS
REMAIN VERY SIMILAR THRU THE TRANQUIL SHORT-TERM PERIOD WITH ONE OF
THE BIGGER DIFFERENCES THE EXPECTED LOWS TONIGHT. DPROG/DT OF 500MB
HGTS AT 01.12Z SHOWED MODEL RUNS OF 29.12Z AND 30.12Z VERIFIED QUITE
WELL ACROSS NOAM/EASTERN PAC BUT MOST WERE A BIT TOO FAR EAST WITH
THE WV/VA UPPER LOW. THRU TUE MODELS TREND TOWARD A TIGHTER
CONSENSUS OF SLOWER/FURTHER WEST/MORE BLOCKY WITH THE MID ATLANTIC
UPPER LOW. AS A RESULT...THE TREND IS MORE AMPLIFIED WITH THE
RIDGING OVER THE WESTERN GREAT LAKES/UPPER MIDWEST THRU THE SHORT-
TERM. FURTHER WEST...TIMING REMAINS QUITE CONSISTENT WITH THE
TROUGHING APPROACHING THE WEST COAST/MOVING INTO THE WESTERN CONUS
BY MON/TUE. SOMEWHAT BETTER RUN-TO-RUN CONSISTENCY TO ECMWF THRU THE
PERIOD. CHECK OF OBS VS. MODEL DATA AT 18Z SHOWED MODELS WITH GOOD
DEPICTIONS OF THE SFC MASS FIELDS OVER THE CENTRAL CONUS. PER WV
IMAGERY...MODELS LOOKED GOOD WITH THE SHORTWAVE DETAILS OVER NOAM/
EASTERN PAC...THOUGH NONE LOOK LIKELY TO IMPACT THE AREA FOR A
WHILE. WITH THE CONTINUING TREND TOWARD A TIGHTER MODEL COMPROMISE/
CONSENSUS...FAVORED THE MODEL/ENSEMBLE CONSENSUS THIS CYCLE. SHORT-
TERM FCST CONFIDENCE REMAINS GOOD IN THE TRANQUIL/QUIET PATTERN.
FOR THE SHORT TERM...SFC RIDGE AXIS REMAINS NEAR/OVER THE AREA
TONIGHT...FOR ANOTHER NIGHT OF CLEAR SKIES/LIGHT WINDS AND STRONG
RADIATIONAL COOLING IN THE DEEP/DRY AIRMASS. LOWS TONIGHT AGAIN
EXPECTED TO DROP INTO THE LOW/MID 30S...MAINLY OVER THE EAST/SOUTH
ENDS OF THE FCST AREA CLOSER TO THE SFC RIDGE AXIS. WILL ISSUE A
FROST ADVISORY AGAIN TONIGHT FOR LOCATIONS EAST OF A JUMP RIVER-
BLACK RIVER FALLS-VIROQUA WI TO STRAWBERRY POINT IA LINE FOR PATCHY
TO AREAS OF FROST. FURTHER WEST...LIGHT SOUTHEAST GRADIENT WINDS AND
A SOMEWHAT WARMER AIRMASS WITH 925MB TEMPS IN THE +8 TO +12C RANGE
SHOULD KEEP FROST MAINLY ISOLATED WEST OF THE ABOVE LINE. SFC HIGH/
RIDGE AXIS SLIPS EAST/SOUTH OF THE AREA SUN-TUE. LOW LEVEL WARM
ADVECTION AROUND THE WEST/NORTH SIDE OF THE HIGH RAISES 925MB TEMPS
INTO THE +13C TO +18C RANGE ALREADY BY 00Z MON WITH FURTHER WARMING
MON/TUE. TEMPS TO WARM TO NEAR NORMAL SUN...THEN TO ABOVE NORMAL
FOR MON/TUE...ENDING THE FROST THREATS AFTER TONIGHT. HIGH TEMPS
APPROACHING 80F POSSIBLE IN THE FAVORED MS/WI RIVER VALLEY LOCATIONS
BY MON/TUE. WITH THE STRONG RIDGING ALOFT...SKIES EXPECTED TO REMAIN
CLEAR AT NIGHT AND SUNNY DURING THE DAYS.
WITH LIGHT WINDS/CLEAR SKIES/DRY AIRMASS /SFC DEW POINTS IN THE LOW-
MID 30S AT MID AFTERNOON/...FAVORED COOLER OF GUIDANCE LOWS FOR
TONIGHT. GENERALLY FAVORED A BLEND OF NUMERICAL GUIDANCE HIGHS/LOWS
FOR SUN THRU TUE NIGHT.
.LONG TERM...WEDNESDAY THROUGH SATURDAY
257 PM CDT SAT OCT 1 2011
01.00Z MEDIUM RANGE MODELS IN RATHER GOOD AGREEMENT WITH EACH OTHER
AND THEIR PREVIOUS RUNS WED/THU AS ATTENTION TURNS TO THE EVOLUTION/
TRENDS OF THE WESTERN CONUS TROUGH. GFS REMAINS ONE OF THE FASTER
MORE PROGRESSIVE SOLUTIONS WITH THIS TROUGH BUT ITS 01.06Z RUN
TRENDED MORE SIMILAR TO THE SLOWER 01.00Z MODEL CONSENSUS WHICH WAS
LED OFF BY THE 30.12Z ECMWF. LONGWAVE RIDGING TO REMAIN OVER THE
UPPER MIDWEST WED/THU. 01.00Z GFS/ECMWF DIVERGE FOR FRI/SAT WITH GFS
REMAINING MORE PROGRESSIVE ON THE WESTERN CONUS TROUGH. HOWEVER THE
01.06Z/01.12Z GFS RUNS TREND VERY SIMILAR TO THE SLOWER ECMWF FOR
FRI/SAT...WHICH BOTH GFS/ECMWF ARE LESS PROGRESSIVE THAN THEIR
30.00Z RUNS. 01.12Z RUNS OFFERING A RATHER GOOD CONSENSUS AS THE
TROUGH SWINGS THRU THE ROCKIES/INTO THE PLAINS FRI/SAT. THESE SLOWER
RUNS/ TRENDS KEEP LONGWAVE RIDGING ALOFT OVER THE REGION INTO SAT.
GIVEN THE TRENDS AND BETTER CONSISTENCY SHOWN BY 01.12Z RUNS
FRI/SAT...FAVORED THE SLOWER MODEL/ENSEMBLE CONSENSUS. LONG TERM
FCST CONFIDENCE GOOD THIS CYCLE. WED/THU TO BE DOMINATED BY HIGH
PRESSURE OVER THE EASTERN CONUS AND LOW PRESSURE/TROUGHING IN THE
WESTERN/ NORTHERN PLAINS...AND A BROAD...WARM SOUTHERLY FLOW ACROSS
THE MID/ UPPER MS VALLEY. DECENT MODEL CONSENSUS...EXCEPT 01.00Z
GFS...FOR THE SFC TROUGH TO ADVANCE INTO THE CENTRAL PLAINS FRI WITH
MOISTURE/ MOISTURE TRANSPORT AXIS REMAINING WELL WEST OF THE FCST
AREA. GIVEN THE SLOWING TREND...FRI LOOKING TO BE A DRY DAY FOR THE
AREA. SAT MAY WELL END UP TO BE A DRY DAY AS WELL BUT WILL LEAVE A
MODEL CONSENSUS 20-30 PERCENT SHRA/TSRA CHANCE FOR NOW. FAVORED
WARMER OF GUIDANCE HIGHS/LOWS THRU THE PERIOD WITH THE PERSISTENT
SOUTH FLOW...PLENTY OF SUNSHINE EXPECTED AND THE STRONG RIDGING
ALOFT.
&&
.AVIATION...THROUGH 18Z SUNDAY
1220 PM CDT SAT OCT 1 2011
HIGH PRESSURE WAS CENTERED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY
TODAY...AND WILL HOLD THERE THROUGH MONDAY. EXPECT A STRING OF
SKC-SCT VFR DAYS. SOME POTENTIAL FOR FOG AND/OR STRATUS IN THE RIVER
VALLEYS FOR SUNDAY MORNING...WITH GOOD RADIATIONAL COOLING AND LIGHT
SFC WINDS. RUC AND NAM12 BUFKIT SOUNDINGS DO STIR THE WINDS WITHIN
THE FIRST FEW HUNDRED FEET OVERNIGHT THOUGH...AND ALSO KEEP A T/TD
SPREAD. IF ANYTHING DEVELOPS IT WOULD APPEAR TO BE MORE PATCHY IN
NATURE...AND WILL LEAVE OUT OF KLSE TAF FOR NOW.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
257 PM CDT SAT OCT 1 2011
WI...FROST ADVISORY FROM 1 AM TO 9 AM CDT SUNDAY FOR WIZ017-029-034-
042>044-053>055-061.
MN...NONE.
IA...FROST ADVISORY FROM 1 AM TO 9 AM CDT SUNDAY FOR IAZ030.
&&
SHORT TERM...RRS
LONG TERM....RRS
AVIATION.....RIECKHazardous weather outlook, Oct 1, 3:00 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 300 PM CDT SAT OCT 1 2011 IAZ008>011-018-019-029-MNZ079-086>088-094>096-WIZ032-033-041-021000- ALLAMAKEE-BUFFALO-CHICKASAW-DODGE-FAYETTE-FILLMORE-FLOYD-HOUSTON- HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED-TREMPEALEAU-WABASHA- WINNESHIEK-WINONA- 300 PM CDT SAT OCT 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND WESTERN WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ030-WIZ017-029-034-042>044-053>055-061-021000- ADAMS-CLARK-CLAYTON-CRAWFORD-GRANT-JACKSON-JUNEAU-MONROE-RICHLAND- TAYLOR-VERNON- 300 PM CDT SAT OCT 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT AREAS OF FROST WILL DEVELOP TONIGHT...ESPECIALLY IN COLD DRAINAGE AND OTHER SHELTERED AREAS. A FROST ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RIECK
Nearby
Frost Advisories in Wisconsin, 2011Frost Advisories in Iowa, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.